MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 5 / 12 MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 5 / 12 MM; TIBIAL INSERT FIXED
Model Number 02.07.0512FUC
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 10 years and 4 months after the primary surgery, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the insert implanting a thicker one.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 103790: 49 items manufactured and released on 31-jan-2011.Expiration date: 2015-12-31.No anomalies found related to the problem.To date, 45 items of the same lot have been sold without any similar reported case during the period of review.

Brand Name
GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 5 / 12 MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14839994
Report Number3005180920-2022-00499
Device Sequence Number4793813
Product Code JWH
UDI-Device Identifier07630030818295
UDI-Public07630030818295
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2015
Device Model Number02.07.0512FUC
Device Catalogue Number02.07.0512FUC
Device Lot Number103790
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Initial Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite